# SDR 2001UALA00645

- Difficulty date: May 2, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N779UA
- Make and model: Boeing 777222
- Aircraft serial: 26941
- Aircraft time: 20,319 hours, 3,980 cycles
- Engine: Pwa PW4077
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 78941
- Condition: Faulty
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS (2) AT 3E INOP.  *S/D*  MOVEABLE SIDEREST/ARMREST DAMAGED THE FIRST CLASS PROXIMITY LUMINESCENT LIGHT STRIPS WIRE HARNESSES.  REPLACED THE FIRST CLASS PROXIMITY LUMINESCENT LIGHT STRIPS WIRE HARNESSES, 2 EA.
